# SDR SWAA2019110638640

- Difficulty date: October 22, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BILGE STRINGER CLIP STA 987 STR 24L. / REMOVED & REPLACED STRINGER CLIP AT STA 987 STR 24L IAW SRM 51-40-02 & DWG 147A0002.
